Re: Systemic candidiasis by jhan ..... Candida & Dysbiosis Forum
Date: 7/3/2014 10:14:48 AM ( 7 years ago ago)
What else can it be, while first of all candida is often confused with celiac and irritable bowels can be caused by a few different other things than candida. The saliva test is not utterly reliable. Plus your symptoms do not fit but with the quantity of medication you seem to be taking it might just be a reaction to some medication.
Are you male or female?
Here too in Canada, doctors will not help you out, you need to go for alternative medecine and find a naturopath. My naturopath does "live blood cell analysis" and she can see yeast (not candida but another type- candida is the most famous but people here are suffering from yeast generally speaking - though we keep calling it candida).
Of course if you have taken and keep taking Antibiotics , your body is the ideal environement for yeast overgrowth. Are you still taking Antibiotics ?
<< Return to the standard message view
fetched in 0.11 sec, referred by www.curezone.com/forums/fmp.asp?i=2185552